# SDR SWAA2013021512696

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB STA 1002-1022 HAS CORROSION.  REMOVED RIGHT CUSP WEB IAW B717 SRM 53-00-00 FIG 103& 53-00-55 FIG 205.
